Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 258, NWS Dodge City, KS

August 20, 2007Finney County, Scott County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 20, 2007, 5:24 PM CDT for Finney County, Scott County, Kansas. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2007, 5:24 PM CDT (22:24 UTC)
Expired
Aug 20, 2007, 6:15 PM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Finney County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 5:25 PM CDTHAIL 1.752 E Friend, KS
Aug 20, 5:35 PM CDTHAIL 17 S Shallow Water, KS
Aug 20, 6:00 PM CDTTSTM WND GST 618 Nnw Garden City, KS
Aug 20, 6:06 PM CDTTSTM WND GST 732 N Garden City, KSFROM DAVIS INSTRUMENTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 3:29 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3207 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 202226
SVRDDC
KSC055-171-202315-
/O.NEW.KDDC.SV.W.0258.070820T2224Z-070820T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
524 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FINNEY COUNTY IN SOUTHWEST KANSAS.
  SOUTHERN SCOTT COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 615 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
  GOLF BALLS OR LARGER...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF FRIEND...AND MOVING
  SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHALLOW WATER...
  FRIEND...
  RURAL RESIDENCES OF NORTHWESTERN FINNEY AND SOUTHERN SCOTT
  COUNTIES.

AT 510 PM CDT, GOLFBALL SIZE HAIL WAS REPORTED IN SCOTT CITY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS

THIS WARNING EXTENDS THE PREVIOUS WARNING FOR SCOTT AND NORTHWEST 
FINNEY COUNTY.

THE POTENTIALLY DAMAGING WINDS WITH THE GUST FRONT WILL ARRIVE 
BEFORE THE STORM ARRIVES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3842 10077 3851 10106 3827 10110 3801 10110
      3801 10079

$$

LACY
1 follow-up statement
000 
WWUS53 KDDC 202245
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
545 PM CDT MON AUG 20 2007

KSC055-171-202315-
/O.CON.KDDC.SV.W.0258.000000T0000Z-070820T2315Z/
SCOTT KS-FINNEY KS-
545 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN FINNEY AND SOUTHERN SCOTT COUNTIES...

AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE
SIZE OF GOLF BALLS OR LARGER...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED 4 MILES SOUTH OF FRIEND...MOVING SOUTH
AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FRIEND...
  RURAL RESIDENCES OF NORTHWESTERN FINNEY AND SOUTHERN SCOTT
  COUNTIES.

DAMAGING WINDS WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

THIS STORM IS CONSIDERED A SUPERCELL STORM...WHICH HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFCANT DAMAGE TO PROPERTY. SUPERCELL
STORMS CAN ALSO PRODUCE TORNADOES...HOWEVER THE PRIMARY THREAT WITH
THIS STORM IS DESTRUCTIVE HAIL AND STRAIGHT LINE WINDS. SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3842 10077 3851 10106 3827 10110 3801 10110
      3801 10079

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:56 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 20, 3:56 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
356 PM CDT MON AUG 20 2007

.DISCUSSION...

DAYS 1-2...

THE 12Z RAOBS SHOWED A SHORTWAVE TROUGH AND ASSOCIATED JET STREAK
MOVING ACROSS THE NORTHERN ROCKIES WITH A MID LEVEL HOT PLUME
ACROSS THE CENTRAL AND SOUTHERN ROCKIES AND HIGH PLAINS. ANOTHER
JET STREAK WITH 75KT 200MB WINDS WAS SAGGING SOUTH INTO KANSAS.
THE SOUNDING FROM DDC SHOWED AN ELEVATED MIXED LAYER FROM
700-550MB, WITH INCREASING RH WITH HEIGHT UP TO THE SATURATED
ACCAS LAYER. ELEVATED STORMS DEVELOPED AROUND NOON TODAY IN OUR
NORTHERN COUNTIES. THESE HAVE BECOME SFC BASED AND WILL CONTINUE
THROUGH THE EVENING HOURS. WITH 55-70KT FLOW AT 200MB AND
3000-4000J/JG CAPE, SEVERE STORMS ARE POSSIBLE WITH HAIL AS LARGE
AS HALF DOLLARS AND WIND GUSTS OVER 60 MPH. STORMS WILL BE SLOW
MOVING SINCE THE 0-6 KM WINDS ARE FAIRLY WEAK. SO 200MB STORM
RELATIVE FLOW WILL BE 50-60KTS. THIS WILL HELP THE STORMS
REACH SEVERE LEVELS SINCE PRECIPITATION EVACUATION WILL
HELP IN THE SEPARATION OF THE UPDRAFTS FROM THE PRECIP CORES,
LEADING TO LONGER LIVED STORMS. WITH FAIRLY WEAK SHEAR FROM 0-3
KM AND HIGH CLOUD BASES, TORNADOES ARE NOT EXPECTED.

THE NORTHERN STREAM SHORTWAVE TROUGH WILL MOVE ACROSS THE NORTHERN
PLAINS TONIGHT. THIS WILL HELP PUSH A COLD FRONT INTO NORTHERN OR
CENTRAL KS BEFORE BECOMING STATIONARY. THERE WILL BE A CHANCE FOR
STORMS ALONG THE SOUTHERN EDGE OF THE WESTERLIES EACH DAY WITH
AMPLE INSTABILITY AND CONVERGENCE ALONG THE BOUNDARY. IT IS
POSSIBLE THAT THE BOUNDARY WILL BE FURTHER NORTH, WITH THE STORMS
JUST NORTH OF OUR AREA. BUT OUTFLOW FROM INITIAL STORMS ALONG THE
BOUNDARY MAY HELP FIRE STORMS FURTHER SOUTH.

TEMPERATURES WILL BE COOLING SLIGHTLY EACH DAY THROUGH WEDNESDAY
AND DEWPOINTS WILL GRADUALLY FALL BY WEDNESDAY. AS A RESULT,
CAPES WILL BE LOWER BY WEDNESDAY WITH HIGHER CLOUD BASES.
OVERNIGHT LOWS WILL DROP TO THE LOWER 70S IN MOST PLACES SO
A HEAT ADVISORY WAS NOT ISSUED. BUT WITH DEWPOINTS CLIMBING
INTO THE LOWER 70S TONIGHT, AND WITH A T/TD OF 99F/69F AT DODGE
CITY TUESDAY AFTERNOON, IT WILL BE VERY UNCOMFORTABLE WITH
AFTERNOON HEAT INDICES FROM 104F TO 108F. THE HIGHEST HEAT INDICES
WILL BE IN OUR NE COUNTIES(105F TO 110F) TUESDAY AFTERNOON.

DAYS 3-7...

BASED ON THE LATEST UPDATES ON THE GLOBAL WIND OSCILLATION PLOT,
ANGULAR MOMENTUM IS ON THE ORDER OF THREE SIGMA BELOW MEAN VALUES.
THERE IS AT LEAST A TREND TOWARD HIGHER MOMENTUM VALUES BASED ON THE
GLOBAL WIND OSCILLATION PLOT BUT OVERALL AAM SHOULD STAY ON THE LOW
SIDE FOR THE FORESEEABLE FUTURE.  THIS SHOULD RESULT IN LITTLE
CHANGE TO THE OVERALL PATTERN OVER NORTH AMERICA.  MOST OF THE
MEDIUM RANGE MODEL SOLUTIONS FORECAST A FAIRLY ZONAL PATTERN WITH
THE MAIN BELT OF THE WESTERLIES SITUATED OVER THE NORTHERN CONUS
WITH A TENDENCY FOR UPPER LEVEL TROUGHING IN THE WEST.

THE 12Z GFS SHOWS A SHORTWAVE TROUGH IN THE WEST EJECTING OUT INTO
THE NORTHERN AND CENTRAL PLAINS ON FRIDAY. THIS WILL HELP PUSH A
FRONTAL BOUNDARY SOUTH ACROSS WESTERN KANSAS FRIDAY NIGHT. THIS
FRONT SHOULD STAY TO THE SOUTH OF THE AREA THROUGH SATURDAY BEFORE
WASHING OUT ON SUNDAY AS LEE TROUGHING BECOMES MORE ESTABLISHED.
FOR THURSDAY, WILL KEEP THE HIGHEST POPS OVER THE NORTHERN PART OF
THE CWA. WILL SHIFT THE HIGHEST POPS FARTHER SOUTH FRIDAY AS THE
FRONT MOVES SOUTH.  HAVE ALSO BUMPED POPS INTO THE CHANCE CATEGORY
OVER THE PREVIOUS FORECAST.  IF THE MODELS LOCK ON TO THIS FORECAST
I MAY BE BUMPING POPS UP INTO THE HIGH CHANCE CATEGORY IN SUBSEQUENT
SHIFTS. WE SHOULD HAVE A BREAK FROM PRECIP CHANCES SATURDAY NIGHT
AND SUNDAY WITH SMALL CHANCES RETURNING TO THE WESTERN CWA TOWARD
DAY 7.  IN THE 8 TO 10 DAY PERIOD, WILL GO WITH NEAR NORMAL ON BOTH
TEMPERATURES AND PRECIPITATION.  THE MEAN TROUGHINESS IN THE WESTERN
CONUS SHOULD PROVIDE INCREASED OPPORTUNITIES FOR PRECIPITATION OVER
THE CENTRAL HIGH PLAINS.

&&

.AVIATION...

SCATTERED TSRA COULD AFFECT AIRPORT OPERATIONS LATE THIS AFTERNOON
AT HAYS AND GARDEN CITY AND POSSIBLY EARLY THIS EVENING AT DODGE
CITY. MOST OF THE CONVECTIVE ACTIVITY SHOULD BE DIMINISHING BY 03Z.
RELATIVE HUMIDITY VALUES WILL BE FAIRLY HIGH LATE TONIGHT ESPECIALLY
AROUND DODGE CITY AND HAYS.  THIS COULD RESULT IN MVFR VSBYS TOWARD
12Z TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  71 100  72  98 /  20  20  20  20
GCK  69 101  69  98 /  20  20  20  20
EHA  67 100  68  96 /  20  20  20  20
LBL  70 100  70  97 /  20  20  20  20
HYS  71  99  72  98 /  40  40  40  40
P28  74  98  73  96 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN24/02
Hazardous weather outlook, Aug 20, 1:49 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
149 PM CDT MON AUG 20 2007

KSZ030-031-043>046-061>066-074>081-084>090-211900-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
149 PM CDT MON AUG 20 2007 /1249 PM MDT MON AUG 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE FROM 2 PM TO 9 PM CDT THIS AFTERNOON
AND EVENING AND SOME OF THESE COULD BE SEVERE. HAIL UP TO HALF DOLLAR
SIZE AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE WITH THE STRONGEST
STORMS. ALTHOUGH SEVERE STORMS COULD DEVELOP ANYWHERE IN SOUTHWEST
AND CENTRAL KANSAS... THE BEST CHANCE WILL BE ALONG AND NORTH OF A
LINE FROM LARNED TO GARDEN CITY TO SYRACUSE.

HEAT INDICES WILL BE BETWEEN 104 AND 108 THIS AFTERNOON ALONG AND
EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO ASHLAND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED BETWEEN 2 PM AND 9 PM CDT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Aug 20, 3:07 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
307 PM CDT MON AUG 20 2007

KSZ045-202045-
NESS-
307 PM CDT MON AUG 20 2007

...SIGNIFICANT WEATHER ADVISORY FOR NESS COUNTY...

AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UTICA...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.

RESIDENTS IN NORTHERN NESS COUNTY...INCLUDING THE CITIES OF UTICA AND
ARNOLD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3869 10024 3848 10024 3836 9970 3869 9972

LACY
Local storm report, Aug 20, 4:12 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
412 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 SSE UTICA             38.62N 100.16W
08/20/2007  E1.00 INCH       NESS               KS   PUBLIC

0408 PM     HAIL             13 N SCOTT CITY         38.67N 100.91W
08/20/2007  E1.50 INCH       SCOTT              KS   PUBLIC

&&

GERARD
Local storm report, Aug 20, 4:48 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
448 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             10 NNW SCOTT CITY       38.61N 100.98W
08/20/2007  E0.75 INCH       SCOTT              KS   PUBLIC

0439 PM     HAIL             8 N SCOTT CITY          38.60N 100.91W
08/20/2007  E1.00 INCH       SCOTT              KS   PUBLIC

&&

GERARD
Local storm report, Aug 20, 4:50 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
450 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             S SCOTT CITY            38.48N 100.91W
08/20/2007  M1.00 INCH       SCOTT              KS   TRAINED SPOTTER

&&

RBURGERT
Local storm report, Aug 20, 4:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
452 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             SCOTT CITY              38.48N 100.91W
08/20/2007  E0.50 INCH       SCOTT              KS   TRAINED SPOTTER

0440 PM     TSTM WND GST     SCOTT CITY              38.48N 100.91W
08/20/2007  E60 MPH          SCOTT              KS   TRAINED SPOTTER

&&

DWOLFE
Local storm report, Aug 20, 5:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             SCOTT CITY              38.48N 100.91W
08/20/2007  E1.75 INCH       SCOTT              KS   TRAINED SPOTTER

&&

DWOLFE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:07 PM CDTSpecial Weather StatementDDCNess38 min
Aug 20, 3:46 PM CDTSevere Thunderstorm WarningDDCScott44 min
Aug 20, 4:18 PM CDTSevere Thunderstorm WarningDDCScott42 min
Aug 20, 4:42 PM CDTSevere Thunderstorm WarningDDCFinney, Scott48 min
Aug 20, 5:29 PM CDTSevere Thunderstorm WarningDDCTrego46 min
Aug 20, 5:51 PM CDTSevere Thunderstorm WarningDDCFinney, Scott39 min
Aug 20, 6:17 PM CDTSevere Thunderstorm WarningDDCKearny28 min
Aug 20, 6:25 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell65 min
Aug 20, 6:58 PM CDTSevere Thunderstorm WarningDDCFinney, Haskell62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.